← Return to Heart Rhythm Conditions – Welcome to the group

Discussion
Comment receiving replies
@bettysamny

Dr says it is not from beta blocker.sliws beats.nor so sure

Jump to this post


Replies to "Dr says it is not from beta blocker.sliws beats.nor so sure"

Check your blood pressure! My doc said that side effect was definitely from the med and I didn't have it when I stopped. Be careful: these meds need to be tapered though.

You can check it yourself with a blood pressure cuff. Or ask a pharmacist. I don't think your doctor necessarily is the only one to ask. You might be able to take a calcium channel blocker instead btw.

Or look at the side effect list. Here is one on the list:
"dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position" as well as "hypotension."

Hypotension (low blood pressure) can also cause headaches because oxygen to the brain may be affected.

  Request Appointment